| Catalog Number |
SRLP-440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "ruptured silicone implant".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed an opening assessed as fold flaw opening.As per the investigation procedure, non penetrating nicks was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description